A few expanding Lie algebras of the Lie algebra A1 and applications

Yufeng Zhang*, Engui Fan, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

27 Citations (Scopus)


Based on two foundational subalgebras of the Lie algebra A1, a few expanding higher-dimensional Lie algebras are presented to generate four integrable couplings of a soliton equation hierarchy. The Hamiltonian structure for one of them is obtained by using the quadratic-form identity. The classification of the Lie algebras is also given. Moreover, a decomposition of one higher-dimensional Lie algebra is demonstrated to produce a q-integrable expanding hierarchy for generalized q-form KdV hierarchy.

Original languageEnglish
Pages (from-to)471-480
Number of pages10
JournalPhysics Letters A
Issue number5
Publication statusPublished - 4 Dec 2006

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Integrable coupling
  • Lie algebra
  • Soliton equation


Dive into the research topics of 'A few expanding Lie algebras of the Lie algebra A1 and applications'. Together they form a unique fingerprint.

Cite this